MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: investigation ongoing.
 
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): hamilton medical ag received a report indicating that the battery was not charging while connected to the mains power supply, which led to intermittent shutdowns of the unit.The event occurred without patient involvement.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Follow up information: the customer reported the event date as 07 november 2025.Log entries from this date are not available due to the device¿s 1000-event buffer limitation, which resulted in overwriting of earlier data.Review of later log files from 01 january 2026 shows repeated transitions between ac power and battery operation, including entries such as ac battery, battery ac, and ¿loss of external power¿, indicating intermittent or unstable ac power supply.Additional data retrieved via service software show occurrences of tf444001 (batteries totally discharged) and tf446029 (ambient failure detected).A log sequence dated (b)(6) 2025 indicates that the ventilator was operating in ventilation software mode at the time these events were recorded.Due to the absence of log data covering the originally reported event date, activation of ventilation and patient involvement cannot be confirmed based on the available logs.At the same time, active therapy cannot be ruled out.A follow up with the partner is still pending.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24198758
Report Number3001421318-2026-00039
Device Sequence Number5469749
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)220725(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer04/17/2026
06/18/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/17/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown